It's the Long QT syndrome. I read about it when I was first put on zithromax. Pirouette was posting about it several weeks back.
The cause of Long QT syndrome can be genetic, but it can ALSO happen by just taking the medication. I have also read another macrolide - I'm thinking Erythromicyn (sp?) is the other one that is also a risk.
Before I had surgery several months back - I had an EKG done to check out my heart, and it was fine...but apparently, if they're not looking for the Long QT syndrome, it can be easily missed.
The scary thing about it is sometimes there are no symptoms prior to the heart just stopping.
So, even if you don't have it genetically, it can be acquired (medication). If it's acquired, it should resolve after stopping the med....
Symptoms started Sept, 2013 (maybe sooner?)
Buhner's protocol May 15/14 to July24/14
Igenex positive July 3, 2014; Doxy: July 4-Aug.24/14
Amox 1000mg x3 + Probencid started Aug. 29/14; added biaxin 500X2 Sept. 26/14
Disc. amox and added Ceftin Nov. 20th. End of Jan/15 pulsing Tindamax ; disc biaxin
Buhners bart herbs started Dec/14